Title of article
Gauss-Sidel and Successive Over Relaxation Iterative Methods for Solving System of Fuzzy Sylvester Equations
Author/Authors
Rivaz ، Azim - Shahid Bahonar University of Kerman , Salary Pour Sharif Abad ، Fatemeh - Shahid Bahonar University of Kerman
Pages
10
From page
51
To page
60
Abstract
In this paper, we present Gauss-Sidel and successive over relaxation (SOR) iterative methods for nding the approximate solution system of fuzzy Sylvester equations (SFSE), AX + XB = C, where A and B are two m m crisp matrices, C is an m x m fuzzy matrix and X is an m x m unknown matrix. Finally, the proposed iterative methods are illustrated by solving an example.
Keywords
Gauss , Sidel method , successive over relaxation method , System of fuzzy Sylvester equations
Journal title
journal of mahani mathematical research center
Serial Year
2014
Journal title
journal of mahani mathematical research center
Record number
2467267
Link To Document